Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4days mirgrain help

I had a mirgrain 4days. I got a shot at er. My doc wouldnt refill my meds til she sees me and cant see me til tomorrow. I just had a c section on June3 is this normal? I get cold chills at night. It only hurts on my right side.

Answer Question
 
seasnakesc

Asked by seasnakesc at 9:11 PM on Jun. 16, 2009 in Health

Level 3 (18 Credits)
Answers (4)
  • Personally, I would go back to the ER. Not to worry you, but a migrane for 4 days? Did they do a cat scan at least?
    dragonfly7271

    Answer by dragonfly7271 at 9:24 PM on Jun. 16, 2009

  • No they didnt do no test. They gave me a shot of Prodrin and it didnt work but 2hrs. I go to my ob in morning. Iam in so much pain.
    seasnakesc

    Answer by seasnakesc at 9:26 PM on Jun. 16, 2009

  • I've tried several sample prescrips. and none helped. The absolute only thing that did help and does every time is Excedrin Migraine. I am sure to always have a bottle with me. I do know a girl that nothing works for so she has to get a shot in the ER of some sort. Apparently getting an epidural for some causes migraines. Go figure...you get one to get rid of the pain, just to have pain in the future.
    NicoR

    Answer by NicoR at 9:47 PM on Jun. 16, 2009

  • I had a migraine after my csections as well, afraid it is all erlated. Hope you feel better soon
    slhash

    Answer by slhash at 10:08 PM on Jun. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN